# SDR 109RX5202008

- Difficulty date: May 20, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N109RX
- Make and model: Agusta A109A2
- Aircraft serial: 10016
- Aircraft time: 7,862 hours
- Engine: Tmeca ARRIEL1K1
- System (JASC): 6420 · Tail Rotor Head
- Part: Nut
- Condition: Loose
- Location: Tail Rotor
- Component: Tail Rotor, Agusta
- Component part number: 109813102127
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, PILOT NOTED THE TAIL ROTOR BALANCE WHEEL HAD SLIGHT ROTATIONAL MOVEMENT.  MAINTENANCE WAS DISPATCHED TO INSPECT THE TAIL ROTOR ATTACHMENT.  TAIL ROTOR RETENTION NUT 109-0130-85-1 WAS LOOSE CAUSING SLIGHT WEAR TO THE TAIL ROTOR GEARBOX OUTPUT SHAFT(SPLINES) AND TRUNNION 109-8131-33-101 SERIAL NUMBER M127.  REPLACED TAIL ROTOR GEARBOX 109-0440-01-119 SERIAL NUMBER H103596 TSO 2520.2 TSI 376.0.  REPLACED TRUNNION 109-8131-33-101 SERIAL NUMBER M127 TSN 644.8.  REPLACED TAIL ROTOR RETENTION NUT 109-0130-85-1.  REPLACED SLIDER SLEEVE 109-0130-90-117 SERIAL NUMBER A2-0327 TSN 112.4.  THE SLIDER SLEEVE SHOWS ABNORMAL WEAR AT THE AREA THE SLIDER SLEEVE MATES WITH THE TAIL ROTOR GEARBOX OUTPUT SHAFT.
